# SDR AT050016

- Difficulty date: May 27, 2005
- Submitted: June 2, 2005
- Operation: Air carrier
- Aircraft: N603AT
- Make and model: Boeing 717-200
- Aircraft serial: 55127
- Engine: Rroyce BR700715A130
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 114E6112G1
- Part serial: LHBR0270
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

DURING CLIMBOUT AT CLIMB THRUST AT APPROX 14,000 FEET THE RIGHT ENGINE ROLLED BACK (THROTTLES DID NOT MOVE) EPR & TGT FELL, AUTO-IGNITION CAME ON & ENGINE RECOVERED.  NO AUDIBLE INDICATIONS, NO ALERTS, NO FAULTS.  THIS REOCCURRED APPROXIMATELY 2 MINUTES LATER.  AGAIN NO INDICATIONS AND ENGINE RECOVERED WHEN AUTO-IGNITION CAME ON.  ACTED LIKE A FLAMEOUT THAT RESTARTED WHEN THE IGNITION CAME ON.  CLEAR AIR.  REMOVED AND REPLACED NR 2 EEC PER B717 AMM 73-21 PERFORMED RTS ON NR 2 EEC PER B717 AMM 73-21 RTS PASSED NO FAULTS NOTED.
